MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; HEAD NECK

Medline Industries, LP MEDLINE; HEAD NECK
Catalog Number DYNJ907685D
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sterile water cracked / leaking.
 
Additional Manufacturer Narrative
The customer reported that the bottle of water was already opened when she was opening her pack, and the account reported finding sterile water leaked.Four photos were received for investigation; the photos were up-close views of the sterile water bottle and the identifying label, finished good production records and finished good pack build were reviewed, and the vendor reviewed the provided photo, their non-conformance system database, and retained samples.Medline observed the bottle, contained in a bag, with water leaked all around it, confirming the reported issue; the vendor was unable to determine the source of the leakage as the bottle appeared intact, found no related or similar discrepancies during production, and no leakage was observed in retained samples.Further analysis suggests that the damage most likely occurred at some point during production, transit, or storage; however, with the information provided, the exact stage at which the damage occurred could not be determined, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
HEAD NECK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50766642
Report Number1417592-2026-40281
Device Sequence Number13126615
Product Code OGR
UDI-Device Identifier10198459136931
UDI-Public10198459136931
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ907685D
Device Lot Number25EBC140
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown